# SDR T48R384Y

- Difficulty date: September 25, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Make and model: Boeing 737
- Engine: Pwa JT8D17A
- Engine time: 52,672 hours, 50,658 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Part number: 318195
- Condition: Failed
- Location: Scavenge Pump
- Component: Scavange Pump, Pwa
- Component part number: 701577
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING IN 4 1/2 AND 5 SCAVAGE PUMP FAILED RESULTING IN OIL CONTAMINATION.
